Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Throat infection, red and irritated, hand and feet itchy, given antibiotic. Cause?

my 16 year old son went to the doctor this morning and they treated him with infection for his throat . It was really red and irretated. They gave him an antibiotic which he has not yet taken. His feet started itching really bad and now his hands are itching. I know it isn t an allergic reaction because he hasn t taken anything. Any ideas of what this could be???
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hello !

It is likely to be chicken pox or measles or a viral infection and i think you should take him to the doctor again for confirming this and changing the medications.
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor